×

Found 356 Documents (Results 1–100)

Resolvent approximations in \(L^2\)-norm for elliptic operators acting in a perforated space. (English. Russian original) Zbl 1498.35030

J. Math. Sci., New York 265, No. 6, 1008-1026 (2022); translation from Sovrem. Mat., Fundam. Napravl. 66, No. 2, 314-334 (2020).
MSC:  35B27 35B45 35J15
PDFBibTeX XMLCite
Full Text: DOI

Learning Bilinear Models of Actuated Koopman Generators from Partially-Observed Trajectories. arXiv:2209.09977

Preprint, arXiv:2209.09977 [math.DS] (2022).
BibTeX Cite
Full Text: arXiv

Abstract McKean-Vlasov and Hamilton-Jacobi-Bellman equations, their fractional versions and related forward-backward systems on Riemannian manifolds. (English. Russian original) Zbl 1486.35436

Proc. Steklov Inst. Math. 315, 118-139 (2021); translation from Tr. Mat. Inst. Steklova 315, 128-150 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Local smoothing of Fourier integral operators and Hermite functions. (English) Zbl 1477.42005

Georgiev, Vladimir (ed.) et al., Advances in harmonic analysis and partial differential equations. Based on the 12th ISAAC congress, session “Harmonic analysis and partial differential equations”, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Birkhäuser. Trends Math., 1-35 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Numerical analysis with algorithms and programming. (English) Zbl 1359.65002

Boca Raton, FL: CRC Press (ISBN 978-1-4987-4174-3/hbk; 978-1-4987-4182-8/ebook). xix, 685 p. (2016).
PDFBibTeX XMLCite

\(\mathcal{C}^{1}\)-rational cubic fractal interpolation surface using functional values. (English) Zbl 1317.65051

Bandt, Christoph (ed.) et al., Fractals, wavelets, and their applications. Contributions from the international conference and workshop on fractals and wavelets, Kerala, India, November 9–12, 2013. Cham: Springer (ISBN 978-3-319-08104-5/hbk; 978-3-319-08105-2/ebook). Springer Proceedings in Mathematics & Statistics 92, 349-367 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Algebraic multigrid methods with \(F\)-smoothing. (Algebraische Mehrgitterverfahren mit \(F\)-Glättung.) (German) Zbl 1276.65088

Berichte aus der Mathematik. Aachen: Shaker Verlag; Berlin: TU Berlin, Fakultät II, Mathematik und Naturwissenschaften (Diss.) (ISBN 978-3-8440-2168-4/pbk). 188 p. (2013).
MSC:  65N55 35J05
PDFBibTeX XMLCite
Full Text: Link

Resolvent estimates and scattering problems for Schrödinger, Klein-Gordon and wave equations. (English) Zbl 1302.35285

Reissig, Michael (ed.) et al., Progress in partial differential equations. Asymptotic profiles, regularity and well-posedness. Based on the presentations given at a session at the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Cham: Springer (ISBN 978-3-319-00124-1/hbk; 978-3-319-00125-8/ebook). Springer Proceedings in Mathematics & Statistics 44, 201-221 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Resolvent estimates, smoothing properties and scattering for Schrödinger and wave equations. (English) Zbl 1297.81075

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 1. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04582-3/hbk). 42-61 (2012).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software